Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

59 Publications


2024 | Published | Journal Article | IST-REx-ID: 18173 | OA
Glas, Jakob. “Rational Points on Complete Intersections of Cubic and Quadric Hypersurfaces over Fq(T).” Journal of the London Mathematical Society, vol. 110, no. 4, e12991, London Mathematical Society, 2024, doi:10.1112/jlms.12991.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 8682 | OA
Browning, Timothy D., et al. “The Hasse Principle for Random Fano Hypersurfaces.” Annals of Mathematics, vol. 197, no. 3, Princeton University, 2023, pp. 1115–203, doi:10.4007/annals.2023.197.3.3.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 9034 | OA
Wilsch, Florian Alexander. “Integral Points of Bounded Height on a Log Fano Threefold.” International Mathematics Research Notices, vol. 2023, no. 8, Oxford Academic, 2023, pp. 6780–808, doi:10.1093/imrn/rnac048.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2023 | Draft | Preprint | IST-REx-ID: 18294 | OA
Glas, Jakob. “Complete Intersections of Cubic and Quadric Hypersurfaces over Fq(T).” ArXiv, 2306.02718, doi:10.48550/arXiv.2306.02718.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2023 | Submitted | Preprint | IST-REx-ID: 19054 | OA
Faisant, Loïs. “Motivic Distribution of Rational Curves and Twisted Products of Toric Varieties.” ArXiv, 2302.07339, doi:10.48550/ARXIV.2302.07339.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 13180 | OA
Browning, Timothy D., et al. “Local Solubility for a Family of Quadrics over a Split Quadric Surface.” Involve, vol. 16, no. 2, Mathematical Sciences Publishers, 2023, pp. 331–42, doi:10.2140/involve.2023.16.331.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 13973 | OA
Lyczak, Julian. “Order 5 Brauer–Manin Obstructions to the Integral Hasse Principle on Log K3 Surfaces.” Annales de l’Institut Fourier, vol. 73, no. 2, Association des Annales de l’Institut Fourier, 2023, pp. 447–78, doi:10.5802/aif.3529.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14245 | OA
Horesh, Tal, and Amos Nevo. “Horospherical Coordinates of Lattice Points in Hyperbolic Spaces: Effective Counting and Equidistribution.” Pacific Journal of Mathematics, vol. 324, no. 2, Mathematical Sciences Publishers, 2023, pp. 265–94, doi:10.2140/pjm.2023.324.265.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12313 | OA
Verzobio, Matteo. “Some Effectivity Results for Primitive Divisors of Elliptic Divisibility  Sequences.” Pacific Journal of Mathematics, vol. 325, no. 2, Mathematical Sciences Publishers, 2023, pp. 331–51, doi:10.2140/pjm.2023.325.331.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 12427 | OA
Balestrieri, Francesca. “Some Remarks on Strong Approximation and Applications to Homogeneous Spaces of Linear Algebraic Groups.” Proceedings of the American Mathematical Society, vol. 151, no. 3, American Mathematical Society, 2023, pp. 907–14, doi:10.1090/proc/15239.
[Preprint] View | DOI | Download Preprint (ext.) | WoS
 

2023 | Published | Journal Article | IST-REx-ID: 12916 | OA
Bonolis, Dante, and Timothy D. Browning. “Uniform Bounds for Rational Points on Hyperelliptic Fibrations.” Annali Della Scuola Normale Superiore Di Pisa - Classe Di Scienze, vol. 24, no. 1, Scuola Normale Superiore - Edizioni della Normale, 2023, pp. 173–204, doi:10.2422/2036-2145.202010_018.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 13091 | OA
Browning, Timothy D., and Will Sawin. “Free Rational Curves on Low Degree Hypersurfaces and the Circle Method.” Algebra and Number Theory, vol. 17, no. 3, Mathematical Sciences Publishers, 2023, pp. 719–48, doi:10.2140/ant.2023.17.719.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 14717 | OA
Horesh, Tal, and Yakov Karasik. “Equidistribution of Primitive Lattices in ℝn.” Quarterly Journal of Mathematics, vol. 74, no. 4, Oxford University Press, 2023, pp. 1253–94, doi:10.1093/qmath/haad008.
[Published Version] View | Files available | DOI | arXiv
 

2023 | Published | Journal Article | IST-REx-ID: 18179 | OA
Guilloux, Antonin, and Tal Horesh. “P-Adic Directions of Primitive Vectors.” Publications Mathématiques de Besançon - Algèbre et Théorie Des Nombres, vol. 2023, Presses Universitaires de Franche-Comté, 2023, pp. 85–107, doi:10.5802/pmb.50.
[Published Version] View | Files available | DOI | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 10765 | OA
Cao, Yang, and Zhizhong Huang. “Arithmetic Purity of the Hardy-Littlewood Property and Geometric Sieve for Affine Quadrics.” Advances in Mathematics, vol. 398, no. 3, 108236, Elsevier, 2022, doi:10.1016/j.aim.2022.108236.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Submitted | Preprint | IST-REx-ID: 10788 | OA
Wilsch, Florian Alexander. “Integral Points of Bounded Height on a Certain Toric Variety.” ArXiv, 2202.10909, doi:10.48550/arXiv.2202.10909.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 9199 | OA
Browning, Timothy D., et al. “Equidistribution and Freeness on Grassmannians.” Algebra & Number Theory, vol. 16, no. 10, Mathematical Sciences Publishers, 2022, pp. 2385–407, doi:10.2140/ant.2022.16.2385.
[Preprint] View | DOI | Download Preprint (ext.) | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 9364 | OA
Bonolis, Dante. “On the Size of the Maximum of Incomplete Kloosterman Sums.” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 172, no. 3, Cambridge University Press, 2022, pp. 563–90, doi:10.1017/S030500412100030X.
[Published Version] View | Files available | DOI | WoS | arXiv
 

2022 | Published | Journal Article | IST-REx-ID: 17058
Shute, Alec L. “On the Leading Constant in the Manin-Type Conjecture for Campana Points.” Acta Arithmetica, vol. 204, no. 4, Institute of Mathematics, 2022, pp. 317–46, doi:10.4064/aa210430-1-7.
[Preprint] View | Files available | DOI | arXiv
 

2022 | Draft | Preprint | IST-REx-ID: 18293 | OA
Glas, Jakob, and Leonhard Hochfilzer. “On a Question of Davenport and Diagonal Cubic Forms over Fq(T).” ArXiv, 2208.05422, doi:10.48550/arXiv.2208.05422.
[Preprint] View | Files available | DOI | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed